导出
  • 排序
  • 显示
1. Simple transitive 2-representations and Drinfeld center for some finitary 2-categories SCOPUS SCIE

作者:Zhang, XT

通讯作者地址:Zhang, XT (reprint author), East China Normal Univ, Dept Math, Dong Chuan Rd 500, Shanghai 200241, Peoples R China.

作者机构:[Zhang, Xiaoting] East China Normal Univ, Dept Math, Dong Chuan Rd 500, Shanghai 200241, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2018,222,1

收录类别:SCOPUS;SCIE

当年影响因子:0.652

资源类型:外文期刊论文

2. Vust's Theorem and higher level Schur-Weyl duality for types B, C and D SCIE SCOPUS

作者:Luo, L;Xiao, HL

通讯作者地址:Xiao, HL (reprint author), East China Normal Univ, Dept Math, Shanghai Key Lab Pure Math & Math Practice, Shanghai 200241, Peoples R China.

作者机构:[Luo, Li; Xiao, Husileng] East China Normal Univ, Dept Math, Shanghai Key Lab Pure Math & Math Practice, Shanghai 200241, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2018,222,2,340-358

收录类别:SCIE;SCOPUS

当年影响因子:0.652

资源类型:外文期刊论文

7. Krull-Schmidt decomposition of some tensor products of costandard modules for SL3(k) SCOPUS SCIE

作者:Chen, XY; Wang, JP

通讯作者地址:Chen, XY (reprint author), E China Normal Univ, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Chen, Xiaoyu; Wang, Jianpan] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2015,219,5,1850-1867

收录类别:SCOPUS;SCIE

当年影响因子:0.652

资源类型:外文期刊论文

8. The representations of quantized walled Brauer algebras SCOPUS SCIE

作者:Rui, HB;Song, LL

通讯作者地址:Rui, HB (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Rui, Hebing; Song, Linliang] E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2015,219,5,1496-1518

收录类别:SCOPUS;SCIE

当年影响因子:0.652

WOS被引:2

Scopus被引:3

资源类型:外文期刊论文

9. On the Hochschild cohomology ring of tensor products of algebras SCOPUS SCIE

作者:Le, J;Zhou, GD

通讯作者地址:Zhou, GD (reprint author), E China Normal Univ, Dept Math, Dong Chuan Rd 500, Shanghai 200241, Peoples R China.

作者机构:[Le, Jue] Univ Sci & Technol China, Sch Math Sci, Hefei 230026, Peoples R China.; [Zhou, Guodong] E China Normal Univ, Dept Math, Shanghai 200241, P 更多

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2014,218,8,1463-1477

收录类别:SCOPUS;SCIE

当年影响因子:0.652

WOS被引:6

Scopus被引:9

资源类型:外文期刊论文

10. The nilpotent commuting variety of the Witt algebra SCOPUS SCIE

作者:Yao, YF; Chang, H

通讯作者地址:Yao, YF (reprint author), Shanghai Maritime Univ, Dept Math, Shanghai 201806, Peoples R China.

作者机构:[Yao, Yu-Feng] Shanghai Maritime Univ, Dept Math, Shanghai 201806, Peoples R China.; [Chang, Hao] E China Normal Univ, Dept Math, Shanghai 200241, P 更多

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2014,218,10,1783-1791

收录类别:SCOPUS;SCIE

当年影响因子:0.652

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

11. Irreducible representations of q-Schur superalgebras at a root of unity SCOPUS SCIE

作者:Du, J; Gu, HX; Wang, JP

通讯作者地址:Gu, HX (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Du, Jie] Univ New S Wales, Sch Math & Stat, Sydney, NSW 2052, Australia.; [Gu, Haixia; Wang, Jianpan] E China Normal Univ, Dept Math, Shanghai 2000 更多

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2014,218,11,2012-2059

收录类别:SCOPUS;SCIE

当年影响因子:0.652

WOS被引:2

Scopus被引:3

资源类型:外文期刊论文

12. Decomposition numbers of cyclotomic NW and BMW algebras SCOPUS SCIE

作者:Xu, X

通讯作者地址:Xu, X (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Xu, X]E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2013,217,6,1037-1053

收录类别:SCOPUS;SCIE

当年影响因子:0.652

WOS被引:3

Scopus被引:3

资源类型:外文期刊论文

13. Singular parameters for the Birman-Murakami-Wenzl algebra SCOPUS SCIE

作者:Rui, HB;Si, M

通讯作者地址:Rui, HB (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Rui, Hebing] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.; [Si, Mei] Shanghai Jiao Tong Univ, Dept Math, Shanghai 200240, Peop 更多

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2012,216,6,1295-1305

收录类别:SCOPUS;SCIE

当年影响因子:0.652

WOS被引:3

Scopus被引:3

资源类型:外文期刊论文

14. Reflection ordering on the group G(m, m, n) SCOPUS SCIE

作者:Shi, JY

通讯作者地址:Shi, JY (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Shi, JY]E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2011,215,5,741-752

收录类别:SCOPUS;SCIE

当年影响因子:0.652

资源类型:外文期刊论文

16. Quantum Schur superalgebras and Kazhdan-Lusztig combinatorics SCOPUS SCIE

作者:Du, J;Rui, HB

通讯作者地址:Rui, HB (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Rui, Hebing] E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.; [Du, Jie] Univ New S Wales, Sch Math & Stat, Sydney, NSW 2052, Aust 更多

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2011,215,11,2715-2737

收录类别:SCOPUS;SCIE

当年影响因子:0.652

WOS被引:7

Scopus被引:8

资源类型:外文期刊论文

18. The representations of cyclotomic BMW algebras SCIE SCOPUS

作者:Rui, HB;Xu, J

通讯作者地址:Rui, HB (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Rui, Hebing; Xu, Jie] E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2009,213,12,2262-2288

收录类别:SCIE;SCOPUS

当年影响因子:0.652

WOS被引:12

Scopus被引:14

资源类型:外文期刊论文

19. On the structure of cyclotomic Nazarov-Wenzl algebras SCOPUS SCIE

作者:Rui, HB;Mei, S

通讯作者地址:Rui, HB (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Rui, Hebing; Mei Si] E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2008,212,10,2209-2235

收录类别:SCOPUS;SCIE

当年影响因子:0.652

WOS被引:8

Scopus被引:9

资源类型:外文期刊论文

20. Vertex representations for toroidal Lie algebra of type G(2) SCOPUS SCIE

作者:Liu, D; Hua, NH

通讯作者地址:Hua, NH (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Liu, D; Hua, NH]Changzhou Inst Technol, Dept Math, Changzhou 213002, Peoples R China.

来源:JOURNAL OF PURE AND APPLIED ALGEBRA,2005,198,1-3,257-279

收录类别:SCOPUS;SCIE

当年影响因子:0.652

WOS被引:6

Scopus被引:6

资源类型:外文期刊论文

共 2 页, 22 条记录

TOP